Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 721868, 6 pages
http://dx.doi.org/10.1155/2013/721868
Research Article

An Analytical Approach on Thermally Induced Vibrations of Nonhomogeneous Tapered Plate

1Department of Mathematics, Maharishi Markandeshwar University, Mullana, Haryana, Ambala 133203, India
2Department of Mathematics, KIIT College of Engineering, Haryana, Gurgaon 122001, India

Received 10 January 2013; Accepted 21 April 2013

Academic Editor: Harold Benson

Copyright © 2013 Anupam Khanna and Ashish Singhal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anupam Khanna and Ashish Singhal, “An Analytical Approach on Thermally Induced Vibrations of Nonhomogeneous Tapered Plate,” Journal of Mathematics, vol. 2013, Article ID 721868, 6 pages, 2013. doi:10.1155/2013/721868